# SDR UALA2011070503329

- Difficulty date: July 5, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 82,195 hours, 9,808 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT AT SFO FUEL WAS COMING OUT THE RT SIDE VENT.  WILL NEED TO CHECK FUEL FILL VALVES PER MM.  IF GOOD WILL NEED TO CHECK FUEL VENT VALVES.  ALL TANK FUEL VALVES OPERATE NORMAL AND ARE CLOSING.  FILLED WING TANKS TO FULL TAXIED AIRCRAFT 15 MINUTES NO FUEL LEAKAGE FROM WINGS, DID OBSERVE WATER CONDENSATION RUNNING OFF AFT EDGE OF WING IN WING VENT AREA DURING TAXI.  FUEL LEVELS STAYED EQUAL NO TRANSFER PROBLEM.
